# SDR AALA202412165467

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N357PV
- Make and model: Boeing 737823
- Aircraft serial: 31277
- Aircraft time: 20,417 hours, 8,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER HEAD EMERGENCY LIGHT IN FIRST CLASS DISLODGED. RESECURED OVERHEAD EMERGENCY LIGHT IN FIRST CLASS.
